MathSciNet Relay Station
MathSciNet bibliographic data
MR2001635 (2004g:34072) 34C25 (34C10 47N20)
Chen, Hongbin; Li, Yi; Hou, Xiaojie Exact multiplicity for periodic solutions of Duffing type. Nonlinear Anal. 55 (2003), no. 1-2, 115–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement